# SDR LR7A02032

- Difficulty date: April 29, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 23,615 hours, 13,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 3751672
- Condition: Cracked
- Location: Fs 204
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HSP5396 FOUND CREW ENTRANCE LONGERON BRACKET CRACKED AT FS 204, LBL 70, WL 190.REPLACED BRACKET IAW DWG 375167 AND SRM SMP 583 51-10.  NR 0064.
